Pacific Journal of Mathematics

Matrix rings of finite degree of nilpotency.

Abraham A. Klein

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 387-391.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971076

Mathematical Reviews number (MathSciNet)
MR0281743

Zentralblatt MATH identifier
0226.16017

Subjects
Primary: 16.32

Citation

Klein, Abraham A. Matrix rings of finite degree of nilpotency. Pacific J. Math. 36 (1971), no. 2, 387--391. https://projecteuclid.org/euclid.pjm/1102971076


Export citation

References

  • [1] I. E. Burmistrovic. On the embedding of rings into fields, Sibirsk M. Z., 4 (1963), 1235-1240.
  • [2] N. Jacobson, Lectures in Abstract Algebra J, Van Nostrand, 1951.
  • [3] A. A. Klein, Rings nonembeddable in fields with multiplicativesemigroups embed- dable in groups, J. Algebra, 7 (1967), 100-125.
  • [4] A. A. Klein, Necessary conditions for embedding rings into fields, Trans. Amer. Math. Soc, 137 (1969), 141-151.